MathSciNet Relay Station
MathSciNet bibliographic data
MR152016 60.65 (60.62)
Lamperti, J.; Snell, J. L. Martin boundaries for certain Markov chains. J. Math. Soc. Japan 15 1963 113–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement